Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is it normal to bleed heavily and get periods more than once in a month after taking manjistadikasayam for blood purification ?

I am 33 years old. I have fibroid which is 6 cms situated outside uterus. When scanned i was also diagnosed with liver swelling. . so my ayurvedic doc recommended manjistadikasayam for blood purification. I had heavy bleedin for more than a month once . Can i continue this kashayam and also do some yogas? will there be heavy bleeding again. I have two small twin kids. Is there ayurvedic medicine for fibroid shrink? Please advice.
Asked On : Tue, 27 Dec 2011
Answers:  5 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
thank you for the inquiry.

the heavy bleeding is due to the fybroid uterus.

along with the manjistadi kashayam you may take the following medicines

sukumaram ks 20ml +40ml warm water twice daily before food

2.varanadi kashayam tablet 2-0-2 before food

3.it is idealto under go panchakaram cleansing therapies

dr.devidas vellodi cochin
Answered: Wed, 21 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. SAURABH BHARILL's  Response
DEAR MADAM,
WELCOME TO HCM,
AS PER AYURVEDA I DO THINK THAT YOU HAVE DEARRANGED VAAT AND PITTA DOSHA PROBLEM,DUE TO WHICH YOU HAVE SWELLING IN LIVER AND HEAVY MENSES.
FIRST OF ALL THIS IS NOT NORMAL TO HAVE HEAVY BLEEDING DURING M.C.
YOU THESE MEDICINE REGULARLY FOR NOT LESS THEN THREE MONTH -
TAB. PRADARARI LAUHA 2BD
TAB. AROGYAVARDHANIVATI 2BD
TAB. PRAVAL PANCHAMRUT MUKTA YUKTA 1BD
LODHRASAVA 20ML BD WITH EQUAL QUANTITY OF WATER FOR THREE MONTH THEN GET USG DONE. INFORM SOS ON9425613777
THANKS
Answered: Fri, 23 Mar 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see its not conman to period more then once in month and heavy bleeding ends in anemia iron deficiency and weakness.if you have improvement on taking ayurvedic medicine then continue if no improvement on taking then stop it follow homoeopathy as homoeopathy is good for menorrhagia means heavy bleeding because of fibroid.you simultaneously starts hematinics to maintain iron loss.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Thu, 22 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. V. Vijetha Shetty's  Response
yes maha manjistadikashayam for blood purification only.. but fibroid line of treatment is different.and madam all your problems are mainly related to your fibroid and any blood purifier is nothing to do with your fibroid treatment. i suggest you to have EVECARE SYRUP 15ML-0-15ML for 3months & LIV.52 syrup 10ml -10ml-10ml before meals.and take MANOL LIQUID 2TSP mixed in a glass of warm milk once daily.if your menses exceeds 6days then take M-CEAZ capsule 2-0-2 until bleeding stops.dont worry much about your health every problem have solution.. but still i suggest you to do one more USG UTERUS after 3month course.thank you.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear priyagnair
When heavy bleeding is associated with fibroid the options can end in surgery. As you are only 33 years you can opt for selective surgery instead of hystrectomy. In Ayurved yes you can continue with manjishtha adi kshyam. Other recommended medicines are kanchnar guggul, vridhi vadhini vati and for checking bleeding add tab. bol badh ras.
dr_lakhanpaul@yahoo.co.in
Answered: Tue, 27 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor